# SDR CALA2009030600126

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 17,788 hours, 5,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1200186
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBB RT WS 500D AT STRINGER 25R HAS DAMAGE.  COMPLIED WITH EC/RA 5310-04909 ON FRAME REPAIR AT STA 500D AT STR 24RT TO STR 25RT.
